Nine days after one of my earlier postings, my mother passed away. She was said to have died from natural causes, but I don’t believe it. I found her apartment to be in completed disarray, with no food, even though she had been said to be receiving services and medical care. Also, many of her medications were completely unnecessary, especially the sedatives she recently acquired out of county, and the ritual abuse of methylin (legal speed). I don’t know what happened to all these medications after she died.
For several years she has a prescription for methylin, and abuses it by stockpiling it, snorts it like coke, and picks her face standing in front of a small mirror on her fridge once per month, sometimes for more then six days without sleep. She causes sores to be on her face and sometimes her harms and legs. The side effects from the abuse of her medications is obvious. Strangely, my apartment facility requires case manager staff to sit at a desk in front of a mirror of nearly or exactly the same proportions for at least since I‘ve been here. It bothers me allot. Could the scabies terrorization of a nursing facility in the early nineties by a medical facility in Spokane County, to Benton County, be connected to this in any way?
Personal Injury Lawyer
I was sorry to hear of the loss of your mother. Unfortunately, at least in regard to bringing a case, the finding of "natural causes" would hinder such an effort. In addition, there appears to be a lot of self abuse and known (by you?) adverse conditions and lack of self care. The fact that medications may have been stockpiled and are missing could be addressed through the medical examiner or coroner. They may collect and dispose of such medications that are prescribed to the deceased.
I cannot imagine a connection to the old case you referenced. However, much investigation and study may prove otherwise. It would be very expensive to explore.
I suggest you seek an interview with an attorney in Washington to discuss this personally and put your concerns to rest.
1 found this helpful